FREE STANDARD SHIPPING FOR ORDERS OVER $99

Categories

Shop by category

Tylenol 500MG 20 Caplets

$4.99

  • Tylenol Paracetamol  500mg tablets is effective pain & fever relief. This count of Tylenol Extra Strength Caplets with 500mg are used to provide temporary relief of minor aches and pains and help reduce fever.
  • Each extra strength caplet contains 500 mg of acetaminophen has an excellent safety profile when used as directed.
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
  • It is also effective to reduce the discomfort associated with Muscular pain, Menstrual pain, Toothache, Arthritis/osteoarthritis.

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Tylenol 500MG 20 Caplets”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »